# SDR DALA2021112207157

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2023504) DURING INSPECTION FOUND BROKEN INBD SEAT TRACK AT INBD LH SEAT TRACK BETWEEN STA 500H AND 500I. LH SEAT TRACK BTWN STATION 500H AND 500I WAS REPAIRED PER B737-800 SRM 53-00-52-2R PROCEDURE 4, REPAIR 4.
